Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 87, NWS Kansas City, MO

May 26, 2016Johnson County, Wyandotte County, Kansas; Clay County, Jackson County, Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 26, 2016, 12:26 PM CDT for Johnson County, Wyandotte County, Kansas; Clay County, Jackson County, Platte County, Missouri. It was in force for 49 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 12:26 PM CDT (17:26 UTC)
Expired
May 26, 2016, 1:15 PM CDT
In force
49 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Johnson County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 58 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 12:37 PM CDTHAIL 1.252 Wsw Parkville, MOHALF DOLLAR SIZED HAIL NEAR PARKVILLE.
May 26, 12:40 PM CDTHAIL 0.75Parkville, MODIME SIZE HAIL REPORTED TO DISPATCH IN PARKVILLE
May 26, 12:42 PM CDTHAIL 1.5Parkville, MOLARGER THAN QUARTER SIZE HAIL REPORTED IN PARKVILLE VIA TWITTER
May 26, 12:45 PM CDTHAIL 1Parkville, MO1 INCH HAIL MEASURED IN PARKVILLE. REPORTED VIA TWITTER.
May 26, 12:45 PM CDTHAIL 1Parkville, MOQUARTER SIZE HAIL REPORTED IN PARKVILLE VIA TWITTER
May 26, 12:51 PM CDTHAIL 1.755 S Gladstone, MOGOLFBALL SIZE HAIL REPORTED NEAR I-29/I-35 AND LEVEE RD IN NORTH KANSAS CITY
May 26, 12:57 PM CDTHAIL 1Kansas City, MOQUARTER SIZE HAIL REPORTED IN DOWNTOWN KANSAS CITY VIA TWITTER
May 26, 12:57 PM CDTHAIL 1.5Kansas City, MO1 TO 1.5 INCH HAIL REPORTED IN DOWNTOWN KANSAS CITY VIA TWITTER
May 26, 1:00 PM CDTHAIL 1.25North Kansas City, MOREPORTED AT DOWNTOWN KC AIRPORT
May 26, 1:08 PM CDTHAIL 1.25North Kansas City, MOLARGER THAN QUARTER SIZE HAIL REPORTED IN NORTH KANSAS CITY VIA TWITTER
May 26, 1:16 PM CDTHAIL 1.755 S Gladstone, MOESTIMATED GOLFBALL SIZE HAIL REPORTED NEAR THE INGREDION PLANT IN NORTH KANSAS CITY VIA TWITTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 5.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

698 
WUUS53 KEAX 261726
SVREAX
KSC091-209-MOC047-095-165-261815-
/O.NEW.KEAX.SV.W.0087.160526T1726Z-160526T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1226 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
  NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 115 PM CDT

* AT 1226 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE
  QUIVIRA...MOVING NORTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  KANSAS CITY...OVERLAND PARK...SHAWNEE...LENEXA...GLADSTONE...
  PRAIRIE VILLAGE...MERRIAM...MISSION...BONNER SPRINGS...PARKVILLE...
  EDWARDSVILLE...NORTH KANSAS CITY...FAIRWAY...RIVERSIDE...
  WEATHERBY LAKE...WESTWOOD...LAKE QUIVIRA...KANSAS CITY KANSAS...
  AVONDALE AND NORTHMOOR.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 3.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 10.
 INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 226 AND 235.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 6.
 INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
 INTERSTATE 435 BETWEEN MILE MARKERS 6 AND 24...AND BETWEEN MILE
MARKERS 54 AND 55.
 KANSAS TURNPIKE BETWEEN MILE MARKERS 225 AND 226.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3920 9482 3921 9478 3921 9481 3926 9479
      3917 9447 3897 9469 3905 9489
TIME...MOT...LOC 1726Z 213DEG 21KT 3906 9477 

HAIL...1.75IN
WIND...70MPH
 
$$

PIETRYCHA
2 follow-up statements
659 
WWUS53 KEAX 261734
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1234 PM CDT THU MAY 26 2016

KSC091-261744-
/O.CAN.KEAX.SV.W.0087.000000T0000Z-160526T1815Z/
JOHNSON KS-
1234 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3920 9482 3921 9478 3921 9481 3926 9479
      3917 9447 3904 9462 3907 9484
TIME...MOT...LOC 1734Z 213DEG 21KT 3910 9474 

$$

KSC209-MOC047-095-165-261815-
/O.CON.KEAX.SV.W.0087.000000T0000Z-160526T1815Z/
WYANDOTTE KS-PLATTE MO-JACKSON MO-CLAY MO-
1234 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR WYANDOTTE...SOUTHEASTERN PLATTE...NORTHWESTERN JACKSON AND
SOUTHWESTERN CLAY COUNTIES...

AT 1234 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KANSAS
CITY... OR NEAR LAKE QUIVIRA...MOVING NORTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...GLADSTONE...BONNER SPRINGS...PARKVILLE...
EDWARDSVILLE...NORTH KANSAS CITY...RIVERSIDE...WEATHERBY LAKE...
WESTWOOD...KANSAS CITY KANSAS...AVONDALE...NORTHMOOR...
HOUSTON LAKE...KANSAS CITY DOWNTOWN...ROELAND PARK...OAKWOOD...
OAKS...RANDOLPH...POMEROY AND MUNCIE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 3.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 411 AND 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 10.
 INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 232 AND 235.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 6.
 INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 12.
 INTERSTATE 435 BETWEEN MILE MARKERS 10 AND 24...AND BETWEEN MILE
MARKERS 54 AND 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3920 9482 3921 9478 3921 9481 3926 9479
      3917 9447 3904 9462 3907 9484
TIME...MOT...LOC 1734Z 213DEG 21KT 3910 9474 

HAIL...1.75IN
WIND...60MPH
 
$$

PIETRYCHA
933 
WWUS53 KEAX 261751
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 PM CDT THU MAY 26 2016

MOC095-261800-
/O.CAN.KEAX.SV.W.0087.000000T0000Z-160526T1815Z/
JACKSON MO-
1251 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JACKSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3921 9478 3921 9481 3926 9479 3917 9447
      3915 9450 3915 9454 3912 9457 3911 9460
      3908 9461 3918 9482 3920 9482
TIME...MOT...LOC 1750Z 213DEG 21KT 3918 9467 

$$

KSC209-MOC047-165-261815-
/O.CON.KEAX.SV.W.0087.000000T0000Z-160526T1815Z/
WYANDOTTE KS-PLATTE MO-CLAY MO-
1251 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR NORTHEASTERN WYANDOTTE...SOUTHEASTERN PLATTE AND SOUTHWESTERN
CLAY COUNTIES...

AT 1250 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARKVILLE...
MOVING NORTHEAST AT 25 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...GLADSTONE...PARKVILLE...NORTH KANSAS CITY...
RIVERSIDE...WEATHERBY LAKE...KANSAS CITY KANSAS...AVONDALE...
NORTHMOOR...HOUSTON LAKE...KANSAS CITY DOWNTOWN...OAKWOOD...OAKS...
RANDOLPH...POMEROY...WALDRON...BEVERLY HILLS AND WOLCOTT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI NEAR MILE MARKER 0.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 422 AND 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 5 AND 10.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 6.
 INTERSTATE 635 BETWEEN MILE MARKERS 6 AND 12.
 INTERSTATE 435 BETWEEN MILE MARKERS 18 AND 24...AND BETWEEN MILE
MARKERS 54 AND 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3921 9478 3921 9481 3926 9479 3917 9447
      3915 9450 3915 9454 3912 9457 3911 9460
      3908 9461 3918 9482 3920 9482
TIME...MOT...LOC 1750Z 213DEG 21KT 3918 9467 

HAIL...1.50IN
WIND...60MPH
 
$$

PIETRYCHA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:17 AM CDT, 6 hours 9 minutes earlier.

Area forecast discussion, May 26, 6:17 AM CDT, 6 hours 9 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
617 AM CDT THU MAY 26 2016

.Discussion...
Issued at 349 AM CDT THU MAY 26 2016

Tricky forecast over the next 36-48 hours as a shortwave trough
ejects out of the desert Southwest and pushes surface low pressure
from the lee side of the Rockies out into western KS. The primary
focus for convective initiation later today, at least from a
synoptic perspective, will be the dryline stretching from west
central KS through the TX panhandle, and the warm front extending
northeastward from southwest KS through the central Plains. However,
there are many caveats to this synoptic perspective as overnight
convection sets up several possible outflow boundaries in and around
the CWA, and any additional convection that develops and moves
into the region early this morning could also have an impact on
today's storms. High-resolution models are definitely struggling to
resolve the severe potential, with the HRRR developing a cell on the
edge of the LLJ near sunrise in south central NE, expanding the storm
with time, and using its outflow to effectively push the warm front
into our CWA from its forecast afternoon position in southeast NE
through central IA, which then serves as a focus for what can only be
described as convective explosion by mid-afternoon. While that
scenario seems a bit unlikely, the warm front is currently fairly far
south across central KS, and if it does not lift north with time as
is currently forecast, that could result in another scenario with a
result similar to the HRRR forecast. What is known is that plentiful
CAPE and adequate deep-layer shear will be available this afternoon,
setting the stage for severe potential whenever storms do develop or
arrive in the CWA. Based on the large-scale perspective the highest
chances for strong to severe storms should be late this evening into
the night, but with that much instability and a possibility of some
convergence from lingering outflow boundaries, and an unknown
progression of the synoptic warm front, a few storms are at least
possible from late morning onward.

Friday's severe potential will be highly dependent on how much
convection is ongoing Friday morning, and whether or not any
clearing occurs during the afternoon. Shear is actually its highest
over our CWA on Friday evening as the upper trough shifts eastward,
however instability may be more limited and showers and storms may
be ongoing through much of the day with strong upper-level support
for convection melding into the period when isentropic lift/LLJ
support tends to diurnally wane; thus, it may not be possible to
develop robust updrafts later in the day. Storms are still expected
to develop out to our west along the dryline where instability will
be higher, so if we can clear out long enough to build a bit more
supportive lapse rates, these storms could still be strong to severe
when/if they arrive in the CWA later Friday evening or Friday night.

Storm chances decrease for the weekend, and while PoPs are non-zero
due to available moisture, continued southerly flow, and at least
some instability, the overall forcing will decrease late Friday
night and especially Saturday and Sunday as the upper trough departs
and the dryline retreats back to the west, becoming more diffuse and
likely not sparking daily strong/severe convection is it has been
over the last several days. High temperatures will gradually warm
from the upper 70s on Friday to the mid 80s by Sunday, and lows will
continue at above normal readings in the mid to upper 60s. A return
to the active pattern then begins Monday night as another trough
digs into the western CONUS, and should continue through the end of
the forecast period until the trough ejects out.

&&

.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 617 AM CDT THU MAY 26 2016

Isolated to widely scattered thunderstorms will continue to be
possible in the vicinity of all KC-area terminals for a few hours
this morning, then thunderstorm activity should die down temporarily
for late morning and early afternoon. Storms are expected to
redevelop by mid to late afternoon across eastern KS, possibly
nearing the terminals as early as 20z but more likely after 00z.
Ceilings, in general, will stay above 3 kft, but may be briefly
reduced in stronger storms. Several rounds of thunderstorm activity
is expected, and may last through the end of the TAF period.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Laflin
Aviation...Laflin
Hazardous weather outlook, May 26, 4:51 AM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 AM CDT THU MAY 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
451 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ISOLATED THUNDERSTORMS MAY DEVELOP ALONG A LINE FROM CENTRAL KANSAS
 THROUGH FAR NORTHWEST MISSOURI DURING THE LATE AFTERNOON OR EARLY
 EVENING HOURS...AND WILL GRADUALLY BECOME MORE NUMEROUS AND BUILD
 EASTWARD WITH TIME. THESE STORMS MAY BECOME SEVERE...PRODUCING
 LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES ESPECIALLY EARLY
 IN THEIR LIFE CYCLE ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI.
 THE SEVERE THREAT WILL TRANSITION MORE TO STRAIGHT LINE
 WINDS...HAIL...AND FLOODING AS STORMS MOVE EAST.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE
 THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE
 EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE
 SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS
 CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR
 SEVERE WEATHER THAT EVENING WILL BE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, May 26, 11:21 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     HAIL             INDEPENDENCE            39.09N 94.42W
05/26/2016  E1.50 INCH       JACKSON            MO   BROADCAST MEDIA

            PING PONG BALL SIZE HAIL REPORTED IN INDEPEDENCE. RELAYED
            VIA BROADCAST MEDIA.

&&

LG
Local storm report, May 26, 11:30 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1130 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     HAIL             5 SE COURTNEY           39.09N 94.33W
05/26/2016  E0.75 INCH       JACKSON            MO   PUBLIC

            PENNY SIZE HAIL REPORTED NEAR E TRUMAN RD AND S POWELL RD
            IN INDEPEDENCE VIA FACEBOOK

&&

LG
Local storm report, May 26, 11:33 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1133 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             4 WNW BLUE SPRINGS      39.05N 94.35W
05/26/2016  M1.00 INCH       JACKSON            MO   PUBLIC

            ONE INCH HAIL REPORTED NEAR THE AMC THEATER IN
            INDEPENDENCE VIA TWITTER

&&

LG
Local storm report, May 26, 11:48 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1148 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     HAIL             TROY                    39.78N 95.09W
05/26/2016  M2.25 INCH       DONIPHAN           KS   PUBLIC

            HAIL UP TO 2.25 INCHES REPORTED IN TROY VIA TWITTER

&&

LG
Special weather statement, May 26, 12:00 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 PM CDT THU MAY 26 2016

MOZ038-039-261745-
LAFAYETTE MO-SALINE MO-
1200 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAFAYETTE AND WEST
CENTRAL SALINE COUNTIES UNTIL 1245 PM CDT...

AT 1200 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CORDER...OR NEAR HIGGINSVILLE...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAVERLY...CORDER...ALMA...BLACKBURN AND GRAND PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3904 9342 3906 9371 3919 9368 3923 9338
TIME...MOT...LOC 1700Z 275DEG 18KT 3909 9362

PIETRYCHA
Local storm report, May 26, 12:23 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1223 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 PM     HAIL             1 NNW FANNING           39.85N 95.17W
05/26/2016  E1.00 INCH       DONIPHAN           KS   EMERGENCY MNGR

            QUARTER-SIZED HAIL NEAR SPARKS.

&&

SAW

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:00 PM CDTSevere Thunderstorm WarningEAXDoniphan45 min
May 25, 11:42 PM CDTSevere Thunderstorm WarningEAXDoniphan48 min
May 26, 12:47 AM CDTSpecial Weather StatementEAXWyandotte13 min
May 26, 2:30 AM CDTSpecial Weather StatementEAXAtchison45 min
May 26, 3:59 AM CDTSpecial Weather StatementEAXJohnson, Wyandotte46 min
May 26, 8:35 AM CDTSevere Thunderstorm WarningEAXLeavenworth25 min
May 26, 9:30 AM CDTSevere Thunderstorm WarningEAXJohnson30 min
May 26, 10:07 AM CDTRiver Flood WarningEAXDoniphan6 days
May 26, 10:10 AM CDTSevere Thunderstorm WarningEAXLeavenworth35 min
May 26, 10:12 AM CDTRiver Flood WarningEAXAtchison, Leavenworth61 hr
May 26, 10:12 AM CDTRiver Flood WarningEAXLeavenworth3 days
May 26, 10:15 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth45 min
May 26, 10:24 AM CDTRiver Flood WarningEAXMiami5 days
May 26, 10:24 AM CDTRiver Flood WarningEAXLinn6 days
May 26, 10:26 AM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte38 min
May 26, 10:57 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan48 min
May 26, 11:19 AM CDTAreal Flood AdvisoryEAXAtchison, Leavenworth3 hr
May 26, 11:41 AM CDTSevere Thunderstorm WarningEAXDoniphan49 min
May 26, 12:13 PM CDTSevere Thunderstorm WarningEAXDoniphan27 min
May 26, 1:05 PM CDTFlash Flood WatchEAXAtchison, Doniphan, Johnson, Leavenworth, Linn, Miami and 1 more38 hr
May 26, 1:11 PM CDTSevere Thunderstorm WarningEAXWyandotte49 min
May 26, 2:25 PM CDTFlash Flood WarningEAXAtchison, Doniphan, Leavenworth3 hr
May 26, 2:27 PM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan, Leavenworth33 min
May 26, 3:14 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte31 min
May 26, 3:32 PM CDTTornado WarningEAXLeavenworth, Wyandotte28 min
May 26, 3:47 PM CDTFlash Flood WarningEAXDoniphan, Leavenworth, Wyandotte6 hr
May 26, 4:00 PM CDTTornado WarningEAXLeavenworth, Wyandotte30 min
May 26, 4:14 PM CDTSpecial Weather StatementEAXAtchison46 min
May 26, 4:47 PM CDTSevere Thunderstorm WarningEAXLeavenworth28 min
May 26, 4:56 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte34 min
May 26, 4:59 PM CDTFlash Flood WarningEAXAtchison, Doniphan, Leavenworth5 hr
May 26, 5:02 PM CDTFlash Flood WarningEAXJohnson, Leavenworth, Wyandotte6 hr
May 26, 5:07 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte38 min
May 26, 5:28 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte32 min
May 26, 5:43 PM CDTSevere Thunderstorm WarningEAXJohnson32 min
May 25, 11:10 PM CDTSpecial Weather StatementEAXNodaway35 min
May 25, 11:32 PM CDTSpecial Weather StatementEAXAtchison43 min
May 25, 11:49 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway26 min
May 26, 12:28 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb47 min
May 26, 1:11 AM CDTSpecial Weather StatementEAXClay, Jackson34 min
May 26, 1:52 AM CDTSpecial Weather StatementEAXAdair38 min
May 26, 3:18 AM CDTSpecial Weather StatementEAXPlatte42 min
May 26, 8:59 AM CDTSpecial Weather StatementEAXPlatte31 min
May 26, 9:47 AM CDTSpecial Weather StatementEAXRay43 min
May 26, 10:07 AM CDTRiver Flood WarningEAXClay, Jackson, Ray7 days
May 26, 10:07 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray13 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline15 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline15 days
May 26, 10:08 AM CDTSevere Thunderstorm WarningEAXRay15 min
May 26, 10:18 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
May 26, 10:18 AM CDTRiver Flood WarningEAXCooper, Saline5 days
May 26, 10:18 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
May 26, 10:36 AM CDTRiver Flood WarningEAXBuchanan4 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:41 AM CDTSevere Thunderstorm WarningEAXJackson, Ray49 min
May 26, 11:03 AM CDTSevere Thunderstorm WarningEAXLafayette, Ray42 min
May 26, 11:24 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan23 min
May 26, 12:00 PM CDTSpecial Weather StatementEAXLafayette45 min
May 26, 12:15 PM CDTAreal Flood AdvisoryEAXLafayette, Saline3 hr
May 26, 12:19 PM CDTSevere Thunderstorm WarningEAXSaline41 min
May 26, 12:45 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
May 26, 12:50 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline40 min
May 26, 1:09 PM CDTSevere Thunderstorm WarningEAXGentry, Worth10 min
May 26, 1:26 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline19 min
May 26, 1:30 PM CDTSpecial Weather StatementEAXSaline45 min
May 26, 1:37 PM CDTSevere Thunderstorm WarningEAXCooper, Saline38 min
May 26, 1:40 PM CDTSevere Thunderstorm WarningEAXJackson, Ray34 min
May 26, 1:41 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Saline2 hr
May 26, 1:42 PM CDTSpecial Weather StatementEAXNodaway48 min
May 26, 1:48 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway, Worth30 min
May 26, 2:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray39 min
May 26, 2:18 PM CDTSevere Thunderstorm WarningEAXAtchison20 min
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Gentry68 hr
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
May 26, 2:19 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton5 days
May 26, 2:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more49 min
May 26, 3:13 PM CDTSpecial Weather StatementEAXHenry32 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.